# SDR UALA2012101605891

- Difficulty date: October 16, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 76,778 hours, 23,498 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER GATE IS CORRODED.  REMOVED AND INSTALLED L2 LOWER GATE.  ADJUSTMENT TO BE COMPLIED WITH ON NR 9987521.
